| Model Number |
CD1357-40C |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
This device is part of the battery performance alert advisory and explanted.The patient was stable before, during, and after the procedure.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician, and the device was explanted.The patient was stable before, during, and after the procedure.
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on 28 august 2017.